On a partial differential operator associated with the eigenvalue problem of the invarian Laplacian

Cited 0 time in webofscience Cited 0 time in scopus
  • Hit : 155
  • Download : 0
Publisher
경북대학교 자연과학대학 수학과
Issue Date
1992-07
Citation

KYUNGPOOK MATHEMATICAL JOURNAL, v.32, no.0, pp.401 - 413

ISSN
1738-0421
URI
http://hdl.handle.net/10203/57164
Appears in Collection
MA-Journal Papers(저널논문)
Files in This Item
There are no files associated with this item.

qr_code

  • mendeley

    citeulike


rss_1.0 rss_2.0 atom_1.0